# SDR EVCA201512282

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N32AE
- Make and model: Bell 206L-1
- Aircraft serial: 45327
- Aircraft time: 26,165 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110229
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER, PN 206-033-110-229,  CRACKED DURING INSPECTION OF THE BOX BEAM & VERTICAL CONTROL TUNNEL INTERFACE.
